Hot and bothered...uit why?

I keep going hot in my face to the point that it's perspiring a bit and I am boiling! it's out of the blue and what I would imagine a menopausal flush to be,I don't think it is though because hopefully I'm too young at 38, ( I want another baby!) and also it has literally started since I have quit smoking.

I'm wondering if the patches can make you hot and bothered or maybe just quitting in general? Anyone else ever had this weird symptom? Xx

3 Replies

  • Hi Donna :)

    As per Tea, I understand it is a known side-effect of patches (but as Tea wisely says, get it checked out if it has suddenly started). I get flushes anyway (age unfortunately) so I couldn't tell the difference when I was using patches but I agree- you're way too young for it to be peri-menopausal

    Hope they wear off soon.

  • Thanks ladies :) it's just really odd I can be perfectly normal and then my face and neck will just get really hot for no reason it then will wear off, Tea I don't wear the patches at night, I never have I've learnt my lesson from doing that years ago :) still on 14 mg so maybe it is just a virus or knowing me it's an anxiety symptom :/ x

  • I get exactly the same in the evening not in the day, only the face I'm have been told it's a side effect from the anti d, just a though as I know you are on them xx

    Oh I never thought of that? I will do a bit of research on tinternet before I bother a pharmacist or quack xx

You may also like...